OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Onset of Free Convection in Solutions with Variable Soret Coefficients

Mojtabi, Abdelkader and Platten, Jean Karl and Charrier-Mojtabi, Marie-Catherine Onset of Free Convection in Solutions with Variable Soret Coefficients. (2002) Journal of Non-Equilibrium Thermodynamics, 27 (1). 25-44. ISSN 0340-0204

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
139kB

Official URL: http://doi.org/10.1515/JNETDY.2002.002

Abstract

It is not unusual for a Soret coefficient to change sign with temperature. We develop the theory for the onset of convection in such systems, heated from below or from above, provided that the mean temperature is precisely that at which the change of sign occurs. We also consider the realistic case of rigid, conducting, impervious boundaries for later comparison with laboratory experiments.

Item Type:Article
HAL Id:hal-01946078
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National Polytechnique de Toulouse - INPT (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UPS (FRANCE)
Other partners > Université de Mons - UMONS (BELGIUM)
Laboratory name:
Statistics:download
Deposited By: Isabelle Perez
Deposited On:23 Oct 2018 13:37

Repository Staff Only: item control page